Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS

   
Mobile Device Pairing
Green Open Access
Proceedings of the American Mathematical Society
Proceedings of the American Mathematical Society
ISSN 1088-6826(online) ISSN 0002-9939(print)

 

A note on the Bott vanishing theorem


Author: Ira Moskowitz
Journal: Proc. Amer. Math. Soc. 94 (1985), 529-530
MSC: Primary 57R30; Secondary 57R25
MathSciNet review: 787906
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: We give a simple example of a foliated $ 4$-manifold that shows that the bound in Bott's theorem is best possible.


References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 57R30, 57R25

Retrieve articles in all journals with MSC: 57R30, 57R25


Additional Information

DOI: http://dx.doi.org/10.1090/S0002-9939-1985-0787906-0
PII: S 0002-9939(1985)0787906-0
Article copyright: © Copyright 1985 American Mathematical Society